MAUDE Adverse Event Report: VYAIRE MEDICAL INC 3100A HFOV; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL INC 3100A HFOV; VENTILATOR, HIGH FREQUENCY
Model Number 768901
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that the customer was having issues with the map alarm.The initial issue occurred on (b)(6) 2024 and the device had been on the patient for 3 days at that point.When it alarmed, they noticed the map at -6.0 and the frequency at 1.6.They moved the patient to a different ventilator.No patient harm was reported.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.There was no patient harm reported.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
No product was returned for evaluation; however, a field service technician went on-site to evaluate and repair the device.
 
Additional Manufacturer Narrative
H3: findings/root cause: the customer's reported issue could not be duplicated or confirmed.A fiels service technician went onsite and checked and tested unit with customer circuit and settings.Calibrated airway pressure transducer, ddi, and pneumatics.Ran performance test, unit passed all test and runs according to oem spec.A corrective or preventive action is not indicated at this time.This complaint will be included in on-going complaint trending analysis.

Brand Name
3100A HFOV
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key19552572
Report Number3013421741-2024-00192
Device Sequence Number6805799
Product Code LSZ
UDI-Device Identifier10846446003079
UDI-Public(01)10846446003079(11)20240125
Combination Product (Y/N)N
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number768901
Device Catalogue Number768901
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown